MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA REVERSE SHOULDER SYSTEM 04.01.0190 THREADED GLENOID BASEPLATE 24.5X25; REVERSE SHOULDER GLENOID BASEPLATE

MEDACTA INTERNATIONAL SA REVERSE SHOULDER SYSTEM 04.01.0190 THREADED GLENOID BASEPLATE 24.5X25; REVERSE SHOULDER GLENOID BASEPLATE
Model Number 04.01.0190
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 07/06/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Clinical evaluation performed by medical affairs director: few days after primary rsa, the scapular baseplate detached from the bone.The report mentions the poor bone quality of the patient, which is a probable cause for the adverse event.The surgeon converted the rsa to tsa, cementing a pe glenoid to the scapula.No reason to suspect a faulty implant at the origin of this adverse event.Preliminary investigation performed by r&d manager: the x-rays confirm the mobilization of the threaded baseplate and subsequent cranialization of the humerus.A large bone residual is visible at the base of the threaded post.Frontal x-rays (if available) and a visual inspection of the explants are required to proceed with the investigation.Batch review performed on 08.07.2021: lot 1811892: (b)(4) items manufactured and released on 17-jul-2019.Expiration date: 2024-07-01.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
Revision surgery performed 1 month after the primary due to the baseplate pulling out of the bone(the patient had poor bone quality).The surgeon converted the patient from reverse to anatomic system.

Brand Name
REVERSE SHOULDER SYSTEM 04.01.0190 THREADED GLENOID BASEPLATE 24.5X25
Common Device Name
REVERSE SHOULDER GLENOID BASEPLATE
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key12266745
Report Number3005180920-2021-00626
Device Sequence Number17237338
Product Code PHX
UDI-Device Identifier07630040708098
UDI-Public07630040708098
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K171058
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/01/2024
Device Model Number04.01.0190
Device Catalogue Number04.01.0190
Device Lot Number1811892
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/06/2021
Initial Report FDA Received Date08/03/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;